Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

There are many side effects of Psychiatric medicines. Some medicines itself cause Anxiety, Depression, Bipolar Syndrome, Loss of confidence, reChecking syndrome, Constipation, Glaucoma, Weight Gain etc. These symptoms are seen only after taking medicines. And the Psychiatrist says not to worry and continue treatment. Confused. What to do?

2 Doctors Answered
There are many side effects of Psychiatric medicines. Som...
There are side effects of every medicine. The one you r mentioning is v extreme case. Psychiatric medicine r the safest If someone has diabetes they take medicine for that same way if someone has depression anti depressants need to be taken So please get over this myth and fear All the best.
There are many side effects of Psychiatric medicines. Som...
Hi Friend, Your fear about side effect is quite genuine due to the symptoms that may appears after taking medicines. If you notice such symptom kindly inform your treating doctor to advice on the change of medicines. Just be aware that medicines are just one part of any psychic treatments and mostly they help in suppressing or controlling the emotion. Still you need to work at mental level to remove source for such anxious or depressive thoughts. Moreover there may be side effects due to various factors like body condition, existing alignments, food habits, lifestyle etc So in parallel, you need to follow certain self or guided behavioral therapies, changes in lifestyle, Dietary, exercises along with counseling. Feel free to connect me to understand more on suitable alternatives that you can follow to overcome your emotional disturbance. Be positive. You will be alright soon.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.